Repositorio de producción científica de la Universidad de Sevilla

On the q-polynomials on the exponential lattice x(s)= c 1 qs + c 3

Opened Access On the q-polynomials on the exponential lattice x(s)= c 1 qs + c 3

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Arvesú Carballo, Jorge
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1999
Publicado en: Integral Transforms and Special Functions, 8 (3-4), 299-324.
Tipo de documento: Artículo
Resumen: The main goal of this paper is to continue the study of the q-polynomials on non-uniform lattices by using the approach introduced by Nikiforov and Uvarov in 1983. We consider the q-polynomials on the non-uniform exponential lattice x(s)= c 1 qs +c 3 and study some of their properties (differentiation formulas, structure relations, represntation in terms of hypergeometric and basic hypergeometric functions, etc). Special emphasis is given to q-analogues of the Charlier orthogonal polynomials. For these polynomials (Charlier) we compute the main data, i.e., the coefficients of the three-term recurrence relation, structure relation, the square of the norm, etc, in the exponential lattices, respectively.
Cita: Álvarez Nodarse, R. y Arvesú Carballo, J. (1999). On the q-polynomials on the exponential lattice x(s)= c 1 qs + c 3. Integral Transforms and Special Functions, 8 (3-4), 299-324.
Tamaño: 374.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41731

DOI: http://dx.doi.org/10.1080/10652469908819236

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones